Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 98, NWS Milwaukee, WI

June 21, 2011Kenosha County, Racine County, Walworth County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 21, 2011, 8:51 PM CDT for Kenosha County, Racine County, Walworth County, Wisconsin. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2011, 8:51 PM CDT (01:51 UTC)
Expired
Jun 21, 2011, 9:15 PM CDT
In force
24 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Kenosha County, WI, Racine County, WI, Walworth County, WI

The radar

The Milwaukee radar (KMKX), 46 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 5:42 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.9 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2011-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2011-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1109 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

023 
WUUS53 KMKX 220151
SVRMKX
WIC059-101-127-220245-
/O.NEW.KMKX.SV.W.0098.110622T0151Z-110622T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
851 PM CDT TUE JUN 21 2011

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KENOSHA COUNTY IN SOUTHEAST WISCONSIN...
  RACINE COUNTY IN SOUTHEAST WISCONSIN...
  SOUTHEASTERN WALWORTH COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 945 PM CDT

* AT 850 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR WONDER LAKE...AND MOVING
  NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GENOA CITY AND PELL LAKE AROUND 900 PM CDT.
  TWIN LAKES AND POWERS LAKE AROUND 905 PM CDT.
  SILVER LAKE...CAMP LAKE AND BOHNERS LAKE AROUND 910 PM CDT.
  PADDOCK LAKE AND BURLINGTON AIRPORT AROUND 915 PM CDT.
  BROWNS LAKE AND PLEASANT PRAIRIE AROUND 920 PM CDT.
  EAGLE LAKE...UNION GROVE...ROCHESTER AND KENOSHA AIRPORT AROUND 925
  PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
BASSETT...SLADES CORNERS...NEW MUNSTER...SALEM...KANSASVILLE...NORTH
CAPE...FRANKSVILLE AND CALEDONIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4284 8824 4284 8781 4249 8787 4249 8845
TIME...MOT...LOC 0152Z 213DEG 36KT 4243 8834
WIND...HAIL 60MPH <.75IN

$$

DAVIS
2 follow-up statements
946 
WWUS53 KMKX 220204
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
904 PM CDT TUE JUN 21 2011

WIC059-101-127-220245-
/O.CON.KMKX.SV.W.0098.000000T0000Z-110622T0245Z/
RACINE WI-WALWORTH WI-KENOSHA WI-
904 PM CDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KENOSHA...
SOUTHEASTERN WALWORTH AND RACINE COUNTIES UNTIL 945 PM CDT...

AT 859 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR RICHMOND...OR NEAR TWIN LAKES...
MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SILVER LAKE...CAMP LAKE AND BOHNERS LAKE AROUND 910 PM CDT.
  PADDOCK LAKE AND BURLINGTON AIRPORT AROUND 915 PM CDT.
  BROWNS LAKE AND PLEASANT PRAIRIE AROUND 920 PM CDT.
  EAGLE LAKE...UNION GROVE...ROCHESTER AND WATERFORD NORTH AROUND 925
  PM CDT.
  WIND LAKE AND STURTEVANT AROUND 930 PM CDT.

OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE NEW
MUNSTER...SALEM...KANSASVILLE...NORTH CAPE...FRANKSVILLE AND
CALEDONIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4284 8824 4284 8781 4249 8787 4249 8845
TIME...MOT...LOC 0203Z 213DEG 36KT 4252 8826
WIND...HAIL 60MPH <.75IN

$$

MRC
358 
WWUS53 KMKX 220215
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
915 PM CDT TUE JUN 21 2011

WIC059-101-127-220224-
/O.CAN.KMKX.SV.W.0098.000000T0000Z-110622T0245Z/
RACINE WI-WALWORTH WI-KENOSHA WI-
915 PM CDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR KENOSHA...SOUTHEASTERN
WALWORTH AND RACINE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM.

LAT...LON 4284 8824 4284 8781 4249 8787 4249 8845
TIME...MOT...LOC 0214Z 213DEG 36KT 4261 8818

$$

MRC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:19 PM CDT, 5 hours 32 minutes earlier.

Area forecast discussion, Jun 21, 3:19 PM CDT, 5 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
319 PM CDT TUE JUN 21 2011

.VERY SHORT TERM...TONIGHT AND WEDNESDAY.

TONIGHT- CONFIDENCE...MEDIUM
MAIN ISSUE IS SEVERE THUNDERSTORMS ASSOCIATED WITH SHORTWAVE/JET LET
WRAPPING NORTHEAST AROUND NE NEB/SE SD UPPER SYSTEM. 18Z DVN WAS
QUITE DRY WITH MOSTLY ELEVATED INSTABILITY. TORNADIC POTENTIAL
INCREASING ESPECIALLY CLOSER TO THE EAST/WEST ORIENTED WARM FRONTAL
BOUNDARY. SPC MESO PAGE SHOWS DECENT OVERLAP OF FAVORABLE 0-6 KM
SHEAR AND 0-1 SHEAR VALUES ACROSS NORTHERN CWA...WITH BEST MLCAPE IS
IN EASTERN CWA FEEDING NORTHWEST. THINK BEST ROTATION WILL BE IN THE
NORTHERN HALF CWA CLOSER TO WARM FRONTAL POSITION. TORNADO WATCH 532
FOR PART OF OUR WESTERN AND NORTHERN CWA. PROGGS IN PRETTY DECENT
AGREEMENT IN SHIFTING CONVECTION NORTH OF CWA AROUND 6Z AS MID LEVEL
DRYING SHIFTS IN FROM THE SOUTHWEST AND OMEGA/SHORTWAVE HEAD OFF.
LOW LEVELS WILL REMAIN MOIST AND STRATUS/FOG TRENDS WILL BE TRICKY
AS PRE WARM-FRONTAL AIRMASS MOIST AND SOUTHEAST AND KEEPING AREAS
NORTH OF MILWAUKEE VULNERABLE FOR FOG SHIFTING INLAND.

WEDNESDAY- CONFIDENCE...MEDIUM
NEARLY VERTICALLY STACKED SYSTEM WILL PLOD ACROSS WISCONSIN. PLENTY
OF LOW LEVEL MOISTURE. EXPECTING A LOT OF WHAT WE ARE SEEING ACROSS
EASTERN NEBRASKA AND NORTHWEST IOWA TODAY NEAR AND OUT AHEAD OF THE
UPPER LOW CENTER. SO PLENTY OF SHOWERS/LOW TOPPED THUNDER. CAPE IS
SHALLOW AND SKINNY BUT LOW LEVELS WILL BE VERY MOIST WITH SURFACE
DEWS IN THE LOW 60S AND 850 DEWS 10-12C. 500 TEMPS ONLY -10 TO
-11C...SO NOT AN OVERLY CHILLY LOW. WILL MAINTAIN THUNDER BUT NOT
EXCITED ABOUT SEVERE...BUT LATE JUNE WITH AN UPPER SYSTEM...WILL
STILL HAVE TO WATCH OUT FOR SOME SORT OF UNUSUAL OCCURRENCE. OVERALL
LIKE THE IDEA OF SPC SHIFTING SLIGHT RISK TO THE EAST OF OUR CWA.

.SHORT TERM...WEDNESDAY NIGHT THROUGH FRIDAY.

THIS PORTION OF FORECAST REMAINS DOMINATED BY PROGRESSION OF NEARLY
STACKED SYSTEM SLOWLY CROSSING WISCONSIN AND THE WESTERN GREAT LAKES.

.WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE MEDIUM.

LIKELY POPS THROUGH THIS PERIOD FOR INSTABILITY SHOWERS AS SYSTEM IS
CENTERED OVER CENTRAL WISCONSIN AT 00Z THURSDAY AND ONLY REACHES THE
CENTRAL U.P. OF MICHIGAN BY 00Z FRIDAY. NOT ALL NIGHT/DAY RAINS AS
PRECIPITATION CHANCES INCREASE IN LIFT AHEAD OF...THEN FALL OFF WITH
SUBSIDENCE BEHIND VORTICITY MAXES PINWHEELING AROUND CENTRAL
CIRCULATION CENTER. SOME MINIMAL CAPE THURSDAY...BUT WITH MEAGER
LAPSE RATES WITH 500 MB TEMPERATURES ONLY IN THE -10 TO -11C RANGE
LOOKS MOSTLY SHOWERY.

COLDEST 850 TEMPS REMAIN ON WESTERN PERIPHERY OF SYSTEM THROUGH
EASTERN DAKOTAS/WESTERN MN THROUGH THE DAY THURSDAY. NOT A LARGE
DIURNAL SWING UNDER THE CLOUDS AND PRECIPITATION WITH UPPER 50S TO
LOW 60S WED NIGHT AND MID 60S THURSDAY IN GUIDANCE LOOKING GOOD.

.THURSDAY NIGHT AND FRIDAY...FORECAST CONFIDENCE MEDIUM

WILL SLOWLY LOWER CHANCE POPS FROM SOUTHWEST TO NORTHEAST THURSDAY
NIGHT AS FORECAST AREA REMAINS UNDER INFLUENCE OF THE WESTERN
PERIPHERY OF CYCLONIC FLOW OF SLOW MOVING SYSTEM LIFTING TO THE
NORTHEAST. WILL BE A SHARP BACK EDGE TO THE PRECIPITATION...WITH THE
NAM/GEM AND ECMWF FASTER BRINGING DRIER AIR IN AND ENDING
PRECIPITATION. HOWEVER THE GFS FORECAST BUFKIT SOUNDINGS SHOW MORE
OF A DRIZZLE PROFILE SO NO HIGHER THAN SLIGHT CHANCE POPS FOR
FRIDAY.

.LONG TERM...SATURDAY THROUGH TUESDAY. FORECAST CONFIDENCE MEDIUM

WILL KEEP FIRST PORTION OF EXTENDED DRY WITH SHORT WAVE RIDGING
BUILDING OVER REGION SATURDAY...AND SHORT WAVES REMAINING WEST AND
NORTH THROUGH SUNDAY NIGHT IN DEVELOPING NEAR-ZONAL FLOW AROUND
BROAD 500 MB RIDGING OVER THE SOUTHERN U.S. PRECIPITATION WITH SHORT
WAVE TROUGH...MAINLY IN THE WEST SUNDAY NIGHT...AND EVERYWHERE ON
MONDAY...WITH ENOUGH FORCING REACHING SOUTH FROM DEEPER TROUGH
CROSSING THE U.S/CANADIAN BORDER TO WARRANT A CHANCE ON MONDAY
NIGHT. DRY TUE WITH NW FLOW ON ECMWF...WITH POSSIBLE RIDGE RIDER MCS
COMING ACROSS PER GFS. WILL GO WITH A CONSENSUS APPROACH.

&&

.AVIATION...PERIODS OF SHOWER/THUNDERSTORMS INTO THE
EVENING...THROUGH ABOUT 6Z...THEN MID LEVEL DRYING. LOW LEVELS WILL
REMAIN MOIST AND WILL HAVE TO WATCH FOR FOG/STRATUS
FORMATION...THOUGH HOPEFULLY IT WILL BE FURTHER NORTH THAN TAF SITES.
WILL MENTION STRATUS IN TAFS BUT NOT GO TOO IN VSBYS AT THIS POINT.
UPPER LOW COMES ACROSS WEDNESDAY SO MORE SHOWERS/ISOLATED
THUNDERSTORMS. WOULD EXPECT MOSTLY MVFR CEILINGS GIVEN ONGOING
TRENDS FROM WESTERN IOWA/EASTERN NEBRASKA.

&&

.MARINE...ROUGH EVENING WITH STRONG/SEVERE THUNDERSTORMS. NORTHERN
ZONE IMPROVEMENT HAS BEEN SLUGGISH AT BEST AS WEB CAMS CONTINUE TO
SHOW SHEBOYGAN SOCKED IN PRETTY GOOD. WILL EXTEND THE FOG ADVISORY
FOR THE NORTHERN ZONE...IF WARM FRONT DOES NOT LIFT NORTH...MAY NEED
TO EXTEND THE FOG ADVISORY IN TIME...AND POSSIBLY IN AREA DEPENDING
ON WHERE BOUNDARY ENDS UP AFTER CONVECTION.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...DENSE FOG ADVISORY UNTIL 7 PM CDT THIS EVENING FOR WIZ052.

LM...DENSE FOG ADVISORY UNTIL 1 AM CDT WEDNESDAY FOR LMZ643.

&&

SHORT/LONG TERM...09/REM
VERY SHORT TERM/AVIATION/MARINE...10/PC
Hazardous weather outlook, Jun 21, 5:59 PM CDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
559 PM CDT TUE JUN 21 2011

WIZ046-047-051-052-056>060-062>072-221200-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
559 PM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A IS A TORNADO WATCH IN EFFECT UNTIL 9 PM FOR MOST OF SOUTH
CENTRAL WISCONSIN...AND DODGE AND JEFFERSON COUNTIES IN SOUTHEAST
WISCONSIN.

THERE IS A SEVERE THUNDERSTORM WATCH UNTIL 1 AM CDT FOR A PORTION
OF SOUTHEAST WISCONSIN AND GREEN AND ROCK COUNTIES OF SOUTH
CENTRAL WISCONSIN.

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CROSS SOUTH CENTRAL
AND SOUTHEAST WISCONSIN THROUGH LATE THIS EVENING AS STRONG LOW
PRESSURE AND A WARM FRONT MOVE INTO THE REGION. THE THUNDERSTORMS WILL
ALSO HAVE THE CAPABILITY OF PRODUCING HEAVY RAINFALL...BUT THE
FLASH FLOOD THREAT SHOULD REMAIN ISOLATED DUE TO MODERATE STORM
MOTION.

DENSE FOG WILL CONTINUE TO AFFECT LOCATIONS NEAR LAKE MICHIGAN...
ESPECIALLY IN SHEBOYGAN COUNTY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY AS THE OCCLUDED LOW
SLOWLY MOVES ACROSS WISCONSIN. VERY MOIST CONDITIONS WILL ONCE
AGAIN LEAD TO FOG FORMATION ESPECIALLY NEAR LAKE MICHIGAN.

THERE ARE SLIGHT CHANCES OF THUNDERSTORMS SUNDAY NIGHT THROUGH
MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT.

LMZ643>646-221200-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
559 PM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

DENSE FOG WILL LINGER OVER THE NEARSHORE WATERS NORTH OF MILWAUKEE AS
MOIST AIR FLOWS OVER THE COOLER WATERS OF LAKE MICHIGAN.

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE NEARSHORE
WATERS THROUGH LATE THIS EVENING AS STRONG LOW PRESSURE AND A WARM
FRONT MOVE INTO THE REGION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO WEDNESDAY AS THE
OCCLUDED LOW SLOWLY MOVES ACROSS WISCONSIN AND LAKE MICHIGAN.

MOIST CONDITIONS WILL MAINTAIN THE POTENTIAL FOR DENSE FOG FOR
WEDNESDAY INTO THURSDAY.

THERE ARE CHANCES FOR THUNDERSTORMS SUNDAY NIGHT THROUGH MONDAY
NIGHT.

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jun 21, 6:49 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
649 PM CDT TUE JUN 21 2011

WIZ046-047-059-060-065-066-220200-
MARQUETTE-GREEN LAKE-WASHINGTON-OZAUKEE-WAUKESHA-MILWAUKEE-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...WEST BEND...
PORT WASHINGTON...WAUKESHA...BROOKFIELD...MILWAUKEE
649 PM CDT TUE JUN 21 2011

...URBAN AND SMALL STREAM ADVISORIES HAVE EXPIRED...

THE URBAN AND SMALL STREAM ADVISORIES HAVE BEEN ALLOWED TO EXPIRE.
MORE SCATTERED STRONG THUNDERSTORMS ARE DEVELOPING OVER SOUTH
CENTRAL AND SOUTHEAST WISCONSIN...WHICH IN ADDITION TO THE
POTENTIAL FOR SEVERE WEATHER...WILL PRODUCE BRIEF HEAVY RAINFALL.

LOCATIONS THAT HAVE ALREADY RECEIVED HEAVY RAINS FROM PREVIOUS
ROUNDS OF SHOWERS AND STORMS WILL BE SUSCEPTIBLE TO LOCALIZED
FLOODING IF STORMS MOVE ACROSS THIS EVENING.

BE ALERT FOR THE POTENTIAL OF RAPID PONDING OF WATER ON AREA ROADS
AND UNDERPASSES IF TRAVELING THIS EVENING.

REM
Local storm report, Jun 21, 7:02 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
702 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND GST     MOUNT HOREB             43.01N 89.73W
06/21/2011  E50 MPH          DANE               WI   TRAINED SPOTTER

            RAINFALL RAPIDLY ACCUMULATED TO ONE HALF INCH THAT
            PRODUCED MINOR STREET FLOODING.

&&

REM
Local storm report, Jun 21, 8:09 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
809 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     HEAVY RAIN       WAUWATOSA               43.06N 88.03W
06/21/2011  E1.00 INCH       MILWAUKEE          WI   TRAINED SPOTTER

            FLOODING REPORTED AT HWY 100...BLUEMOUND
            INTERSECTION...TOTAL ESTIMATED FROM RADAR FOR ONE HOUR
            TIME PERIOD.

&&

SEARS
Special weather statement, Jun 21, 8:18 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
818 PM CDT TUE JUN 21 2011

WIZ057-058-063-220145-
COLUMBIA-DANE-DODGE-
818 PM CDT TUE JUN 21 2011

...STRONG THUNDERSTORMS MOVING ACROSS NORTHERN DANE AND EASTERN
COLUMBIA COUNTIES...

AT 813 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES NORTH OF SUN PRAIRIE...MOVING NORTH AT 30
MPH.

FUNNEL CLOUDS...ONE HALF INCH DIAMETER HAIL...OCCASIONAL CLOUD TO
GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  OTSEGO...             RIO...                DOYLESTOWN...
  CAMBRIA...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

MRC
Special weather statement, Jun 21, 8:22 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
822 PM CDT TUE JUN 21 2011

WIZ046-057-220145-
COLUMBIA-MARQUETTE-
822 PM CDT TUE JUN 21 2011

...STRONG THUNDERSTORM MOVING ACROSS WESTERN COLUMBIA COUNTY AND
INTO SOUTHERN MARQUETTE COUNTY...

AT 818 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF PORTAGE...MOVING NORTH AT 30
MPH.

FUNNEL CLOUDS...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  ENDEAVOR...           OXFORD...             PACKWAUKEE...
  GLEN OAK...           MONTELLO...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

MRC
Local storm report, Jun 21, 8:30 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
830 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     HEAVY RAIN       WEST ALLIS              43.01N 88.03W
06/21/2011  E1.25 INCH       MILWAUKEE          WI   TRAINED SPOTTER

            TOTAL ESTIMATED FROM RADAR...3-4 INCHES REPORTED OVER
            ROAD AT INTERSTATE 94...HWY 45 INTERSECTION

&&

SEARS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:20 PM CDTSevere Thunderstorm WarningMKXDane16 min
Jun 21, 7:22 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth38 min
Jun 21, 7:41 PM CDTAreal Flood AdvisoryMKXKenosha, Milwaukee, Ozaukee, Racine, Walworth, Washington and 1 more3 hr
Jun 21, 7:53 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Racine, Waukesha12 min
Jun 21, 7:55 PM CDTSpecial Marine WarningMKX95 min
Jun 21, 7:57 PM CDTFlash Flood WarningMKXMilwaukee, Waukesha4 hr
Jun 21, 8:03 PM CDTAreal Flood AdvisoryMKXDane2 hr
Jun 21, 8:24 PM CDTSpecial Marine WarningMKX96 min
Jun 21, 8:27 PM CDTAreal Flood AdvisoryMKXColumbia, Green Lake, Marquette, Sauk4 hr
Jun 21, 8:57 PM CDTSpecial Marine WarningMKX75 min
Jun 22, 12:34 AM CDTAreal Flood AdvisoryMKXFond du Lac, Green Lake, Marquette3 hr
Jun 22, 9:39 AM CDTSmall Craft AdvisoryMKX10 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.